# SDR 08FDEA02074

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6582623
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PANEL RACK: BULKHEAD BS 720 FWD PIT FRAME CORROSION AROUND NUT PLATES (MKD) FABRICATED NEW FRAME ANGLE REF DAD DWG 65-82623.  TREATED PRIMED RES AMM 51-20-021-7 PG 1-7 51-20-031-7 PG 1-7.  MARKED PART REF FEDEX GMM 7-0-1001.  THIS IS CLASSIFIED AS AMINOR REPAIR.
